Partial key recovery attack against RMAC. / Knudsen, Lars R.; Mitchell, Chris J.

In: Journal of Cryptology, Vol. 18, No. 4, 02.2005, p. 375-389.

Research output: Contribution to journalArticle

Published

Documents

Links

Original languageEnglish
Pages (from-to)375-389
Number of pages15
JournalJournal of Cryptology
Volume18
Issue number4
DOIs
Publication statusPublished - Feb 2005
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 881060